MathSciNet Relay Station
MathSciNet bibliographic data
MR2163519 11G05 (11F80)
Battista, Jonathan; Bayless, Jonathan; Ivanov, Dmitriy; James, Kevin Average Frobenius distributions for elliptic curves with nontrivial rational torsion. Acta Arith. 119 (2005), no. 1, 81–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement